# SDR DALA14007283770

- Difficulty date: February 1, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 40,349 hours, 14,978 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INPECTION, FOUND INTERCOSTAL AT BS 867 BETWEEN STR 24 AND 25 LT CORRODED. MAINTENANCE R & R BOTH WITH NEW IAW SRM 51-40-02, PG 3.  SRM 53-70-15, PG 118. DWG NR 146A7505 DWG 146A1310.
